# SDR REXA2015110100998

- Difficulty date: November 1, 2015
- Submitted: November 2, 2015
- Operation: Air carrier
- Aircraft: N305PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15305
- Aircraft time: 4,428 hours, 2,967 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Detached
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTO LUMINESCENT STRIP IN GALLEY IS NOT ATTACHED TO THE FLOOR.  REATTACHED EMER STRIP IN GALLEY IAW AMM 33-51-01.  OK FOR SERVICE.
